# SDR WX0A2022090674229

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 33,547 hours, 24,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 4699
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND AFT MEGAPHONE INOP / REMOVED AND REPLACED BATTERIES IAW AMM 25-65-51, NO HELP. REMOVED AND REPLACED MEGAPHONE IAW LOPA DRAWING# A2250011L03, OPS CHECKS GOOD."
